Facebook Pixel
EmpowHER Guest
Q: 

What medications cause itchy scalp

By Anonymous October 3, 2017 - 8:38pm
 
Rate This

Add a Comment1 Comments

HERWriter Guide

Hello Anon

Thank you for writing.
Every medication has an extensive list of side effects - many with itching as one of them. You would need to go through every medication offered to know a comprehensive list. We do not have these kinds of lists on EmpowHER. Take a look at your medications and check the side effects online as to their side effects.
Best,
Susan

October 4, 2017 - 4:35am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.